# SDR OXKA856K

- Difficulty date: January 15, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N211BE
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 641
- Aircraft time: 9,506 hours, 8,233 cycles
- Engine: Garrtt TPE3316252M
- Engine time: 10,755 hours, 10,483 cycles
- Propeller: Hartzl HCB3TN5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE FUEL CONTROL MALFUNCTION.  NO POWER LEVER RESPONSE ON THE RT ENGINE.  COULD NOT REDUCE BELOW 900 DEG C.  DIVERTED.  ON APPROACH , SHUTDOWN ENGINE AND LANDED WITH NO FURTHER PROBLEMS.
